# SDR HEEA0015755

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: B4553110102
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER GIVES ERRONEOUS READINGS INTERMITTENTLY THROUGHOUT SCALE.
